| Model Number |
SYR, NPD 1.0CC 29G 100CT1/2" 8/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 22-dec-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated the 29g syringes did not aspirate the insulin.The package was not open or damaged when received by the customer.The customer feels well and did not report any symptoms.The customer did not claim to be injured using the syringes and no medical attention associated with the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of; 25-mar-2024 h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: complaint was forwarded to supplier quality based on complaint's description for investigations.Customer returned a used syringe; unable to ship to the manufacturer.Scrap returned product.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention.Added most likely underlying root cause onto case.Most likely underlying root cause: mlc-009: use error caused or contributed to event.